# SDR USAA2013082600022

- Difficulty date: August 18, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SY6 CHECK,  CORROSION FOUND ON SEAT TRACK BETWEEN FR16 TO FR21, S23R, -Y1292. REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53112812.
